Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Back pain, need sleeping pills to sleep - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   please go ahead with ur medical queyr
Doctor :   query
User :   I am 37 yrs old often having back pain and feel very very tired at end of the day. Daily taking sleeping bills mild dose to sleep. else could not get sleep
Doctor :   did the physician prescribe u sleeping pills?
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   yes. alprax .25 mg
Doctor :   please avoid taking sleeping unless itis necessary
User :   37 yrs, Female, Married , one child.
Doctor :   ok
Doctor :   how long u have this back pain
User :   though tired I am not able to sleep automatically
User :   5 yrs but tolerable.
Doctor :   i will give u tips for getting good sleep
Doctor :   ok
User :   ok pls
Doctor :   did u consult any othopaedician for ur back problem
Doctor :   anytime any xray was done
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor